Vol. 17, No. 2, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the nonsingularity of complex matrices

Paul Camion and Alan Jerome Hoffman

Vol. 17 (1966), No. 2, 211–214
Abstract

Let A = (aij) be a real square matrix of order n with nonnegative entries, and let M(A) be the class of all complex matrices B = (bij) of order n such that, for all i,j, |bij| = aij. If every matrix in M(A) is nonsingular, we say M(A) is regular, and it is the purpose of this note to investigate conditions under which M(A) is regular.

Mathematical Subject Classification
Primary: 15.05
Milestones
Received: 29 June 1964
Published: 1 May 1966
Authors
Paul Camion
Univ Pierre et Marie Curie
Paris
France
Alan Jerome Hoffman